MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a non-preloaded monofocal intraocular lens (iol), model ar40e, was implanted into the patient¿s right eye.A non¿johnson & johnson needle (tsk) was used during the procedure, and the haptic broke while being sutured.The iol was subsequently cut in half and explanted during the same surgery.The procedure was completed using a backup iol of the same power.Incision enlargement, placement of a suture, a vitrectomy, and an approximate 10-minute surgical delay were reported.Additional information indicated that the patient¿s postoperative status remained stable.The complaint device was discarded.No further information was provided.
 
Additional Manufacturer Narrative
Section a4 and a5: unknown, information was requested but not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section h6: health effect- impact code 4631-pt-removal and replacement : procedural complications (more complex surgery) section h6: health effect- impact code 4625- pt-sutures : surgical intervention, hs-incision enlarged : procedural complications and pt-unplanned vitrectomy : surgical intervention (additional surgery) section h6: health effect- clinical code 4581-hs-incision enlarged : procedural complications (appropriate term / code not available).Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Additional Manufacturer Narrative
Corrected data: the following fields was updated based on the additional information received as the following code is no longer applicable applicable to this event: section h6: section h6: health effect- impact code 4625- additional surgery (unplanned vitrectomy).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24551565
Report Number3012236936-2026-000060
Device Sequence Number15823973
Product Code HQL
UDI-Device Identifier05050474501881
UDI-Public(01)05050474501881(17)280517
Combination Product (Y/N)N
Initial Reporter StateGU
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale
Patient RaceNative Hawaiian Or Other Pacific Islander